|The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=29&m=782716|
|Posted By : tmlindsey - 4/11/2007 11:43 AM|
|I have some questions maybe someone here could help me with. I have had crohn's disease for 10 years now. I have learnt to manage it and deal well. However, in January 07, the palms of my hands itched really bad. You could see red dots under the skin. At first, they weren't anywhere else. As times has went on, I break out in hives on my neck, shoulders, chest, stomach, back, butt and legs. They miagrate. It isn't an everyday occurance, but more often than not. They have been on my face, in my hair and my ears a few times. Within the last 3 months, I have been to my family doctor 3 times, my gastrodoctor 2 times, the emergency room 1, and the determotoligist 1 time. Everyone's answer is I don't know what is causing it, but you have the hives. The determo bioposied one and said yep it is the hives. Take allegra in the morning and zyrtec at night. No other answer. My gastro doctor took me off all my crohn's meds expect remicade (which I have been on for 3 years) to rule them out about 10 weeks ago. My family doctor has referred me to an allergist on the 20th of the month. I went to the ER because it felt as if someone was sitting on my chest making it hard to breath (which has become a common occurance with the hives). I am always tired and have absolutely no energy. Can anyone shed some light on what could possibly be going on? |
|Posted By : iluvtostamp - 4/11/2007 12:03 PM|
|I have had the red rash all over my legs, off and on for two months. But I've also had a pressure in my chest like someone was sitting on me also. I didn't know that went along with the rash. Have you looked at Lupus as the rash. Do you have the rash (mylar) on your face as well?|
|Posted By : jhmom - 4/11/2007 4:27 PM|
|I get a rash when I am in the sun. It's mostly been a "lacey" kind but there was one time when it was hives, looked like welts. I also break out in hives when subjected to the cold (water, weather, etc). The pressure on your chest sounds like it could be pluerisy and should be checked out by a doctor.|
I hope your appt goes well on the 20th, keep us posted. Take care
Trust in the Lord with all thine heart, and lean not unto thine own understanding ~ Proverbs 3:5 ~
DX: Hashimoto's 1999, Celiac Disease (gluten sensitivity)2003, Raynaud's 2004, Lupus 2005 and Sjogrens 2006
Meds:Imuran, Plaquenil, Flexeril, Sulindac, Levoxyl, Folic Acid and magic mouthwash (as needed)
|Posted By : mom46 - 4/11/2007 8:36 PM|
Welcome to the forum. You may already know this, but Remicade can cause drug induced lupus. I hope your doctors will do further testing to see if thats the case. Usually once your off that med the symptoms will go away. It is possible to have both diseases though. Read, research and ask alot of questions to your doctors.
Ask all the questions you want here as well. We will help you in anyway we can. I hope you get some answers and relief soon. Please keep us updated and take care.
Co-Mod: Lupus Forum
Lupus,RLS,RA,Asthma,Fibro,Sjogren's,Raynaud's,Divertic, Stroke,Atherosclerosis,Seizures,Sensory Polyneuropathy
JOB For he wounds, but he also binds up; he injures, but his hands also heal.
|Posted By : MMMNAVY - 4/12/2007 6:47 AM|
|Mom46 is absolutely right. I got drug induced lupus from Remicade. I am a crohnie too. Have your ANA checked there is another test but you will have to ask Ides the mod about it. I forgot what it is.|